MathSciNet Relay Station
MathSciNet bibliographic data
MR2775820 35J91 (35B25 35J25)
D'Aprile, Teresa; Pistoia, Angela Nodal solutions for some singularly perturbed Dirichlet problems. Trans. Amer. Math. Soc. 363 (2011), no. 7, 3601–3620.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement